MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Style 115 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Style 115 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number 115-222
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Seroma (2069)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continued e1 -- phone number: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: rupture; seroma.
 
Event or Problem Description
Healthcare professional reported "rupture", "breast swelling", "pain" and "seroma¿.Later healthcare professional reported "lymphocytes and a few histiocytes, negative for malignancy".This record is for the right side.Device was explanted.

Brand Name
Style 115 Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25691573
Report Number9617229-2026-12648
Device Sequence Number15889572
Product Code FTR
UDI-Device Identifier10888628002340
UDI-Public(01)10888628002340(17)230122
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2023
Device Catalogue Number115-222
Device Lot Number3170308
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2026
Supplement Date Received by Manufacturer09/12/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale
Patient Weight151 LB
Patient RaceAsian